MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7120Q/58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient was dependent on the device for normal function.It was reported that the patient went into ventricular tachycardia (vt) in the monitor zone.The vt progressed to slow ventricular fibrillation (vf) and degenerated into a fine vf.The under sensing of the fine vf potentially led to a lack of defibrillation therapy delivered by the implantable cardioverter defibrillator (icd).The patient was subsequently found to have passed away.
 
Additional Manufacturer Narrative
The lead was returned due to patient deceased.As received, a complete lead was returned in one piece.Electrical testing did not find any indication of conductor fractures or internal shorts.Additional findings unrelated to reported event were observed during analysis.Visual inspection found an external insulation abrasion breaching the optim sheath distal to the connector boot consistent with friction to device can.The lead insulation was found intact at this location.All other damage noted is consistent with procedural damage.A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25429620
Report Number2017865-2026-11828
Device Sequence Number13352031
Product Code NVY
UDI-Device Identifier05414734502818
UDI-Public(01)05414734502818(10)4236825(17)160831
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number7120Q/58
Device Lot Number4236825
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown